# SDR UPS99230015

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 652177613
- Condition: Corroded
- Location: Aileron Lockout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION UNDER AFT AILERON LOCKOUT GEARBOX ATTACH BOLT (NUTSIDE) ON L/W O/B AILERON LOCKOUT FITTING.  REPLACED AILERON LOCKOUT FITTING (SUPPORT) PER ER NR 99-5678.
